# SDR UIEA200800171

- Difficulty date: May 5, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 34,546 hours, 5,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214U61101
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G, B

## Discrepancy

AFTER TAKEOFF UNABLE TO PRESSURIZE AIRCRAFT.  FOUND CONDITIONED AIR CHECK VALVE CRACKED AND FOUND HOLE ON FORWARD CARGO COMPARTMENT AIR SUPPLY DUCT.  REMOVED AND REPLACED CHECK VALVE AND ACCOMPLISHED LEAK CHECK IAW 21-28-08.  AIR DUCT REMOVED AND FORWARDED FOR REPAIR TO AVDUCT.  RE-INSTALLED DUCT, LEAK CHECKED IAW 21-23-02.  NO ABNORMALITIES.
